# SDR 04052005

- Difficulty date: April 5, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN556B
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD THE HYDRAULIC LIGHT REMAIN ILLUMINATED AFTER GEAR RETRACTION. MAINTENANCE WAS UNABLE TO DUPLICATE, THE LT DOWNLOCK SWITCH WAS RESEALED AND LUBRICATED, FLIGHT CHECK UNSATISFACTORY, STILL UNABLE TO DUPLICATE ON GROUND, REPLACED NOSE UPLOCK SWITCH AND ADJUSTED LT UPLOCK SWITCH AND FLIGHT CHECKED GOOD.
